Reply To: Fighting off sides with meditrope
Written by Suchater on . Posted in
I have been on blactops for 5 weeks and at the beginning I have used 2 iu to see how it will progress or at least to avoid the numb hands and so on. The thing is that I already have experienced this with other HGH and I don’t what to have this again it’s not worth it to higher the dosage as long as you don’t feel the power to go ahead and as long as it doesn’t help you but make you feel weaker. After some weeks when I have seen that the dosage of 2 iu is okay I start with 3 iu constant for about one month an it’s okay, no bad sides, and no numb hands which is really a happiness for me. I diluated it with 1.4 ml of water and CTS is pretty bad just during the night when I’m laying down, I feel like I have to adjust it immediately till it would get worst. Through the all day long I feel okay, so maybe the thing is about to much iu.. but I’m not sure about this, or probably the thing is that I have diluated it with not enough water. I have to change it for sure.